# SDR USAA2014062300014

- Difficulty date: June 20, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 42,737 hours, 23,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A5023RP
- Condition: Defective
- Location: R1 Door
- Part time: 65,992 hours, 31,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EO 2514Y110, THE R1 DOOR SLIDE RAFT IS MAKING CONTACT WITH FUSELAGE.  NO DAMAGE NOTED.  INSTALLED NEW SLIDE R1 DOOR SLIDE RAFT IAW JOB CARD 26L00025001.
